# SDR AALA201803169020

- Difficulty date: February 28, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004320000
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND ON SLAT TRACK 3 ON SLAT BOLT UPPER POSITION ON RIGHT HAND WING BETWEEN STA 1957-2520, AND BETWEEN RIB 4 TO RIB 5. REPLACED SLAT BOLT PER AMM 27-84-63-400-002-A.
